Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 308, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2016, 6:32 PM CDT for Hinds County, Mississippi. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 6:32 PM CDT (23:32 UTC)
- Expired
- Jul 10, 2016, 7:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 43 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:43 PM CDT | TSTM WND DMG | 5 Wnw Dry Grove, MS | SEVERAL LARGE TREE LIMBS DOWN ALONG HWY 18 NEAR THE LEBANON COMMUNITY. |
| Jul 10, 6:53 PM CDT | TSTM WND DMG | Wsw Dry Grove, MS | TREE DOWN ACROSS LEBANON-PINE GROVE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
775
WUUS54 KJAN 102332
SVRJAN
MSC049-110015-
/O.NEW.KJAN.SV.W.0308.160710T2332Z-160711T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTICA...OR
12 MILES NORTHWEST OF CRYSTAL SPRINGS...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DRY GROVE AROUND 655 PM CDT.
RAYMOND AROUND 715 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3211 9066 3229 9043 3216 9026 3215 9025
3215 9024 3213 9025 3205 9037 3205 9059
TIME...MOT...LOC 2332Z 231DEG 14KT 3209 9053
HAIL...1.00IN
WIND...60MPH
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:19 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 10, 3:19 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Jackson MS 319 PM CDT SUN JUL 10 2016 .DISCUSSION...A weak, slow moving mid level shortwave will continue to be the impetus for better than average convective probabilities through the early part of the week. Slightly anomalous cold air aloft associated with the shortwave has led to decent lapse rates and a good scattering of showers and thunderstorms in the heat of the afternoon once again today. The wave will continue its slow eastward march across the area with a continuing good chance of convection during the heat of Monday and Tuesday afternoon. By Wednesday, the trof axis will be draped over the far se area while slight mid level ridging/warming will get underway over the northwest. This will bring lesser convective chances in the northwest and a return of the mid 90 heat. Moving later in the week, while mid level ridge axis will remain anchored over the area, a series of potent shortwaves look to pass from the Plains across the middle MS valley and to the east. As these waves move to the east, they will exploit the weak part of ridge axis in this area and lead to another period of weak troffiness and enhanced convective chances over the area. The troffiness looks to be brief, however, as model consensus is indicating mid/upper level ridging to get underway in earnest through the weekend which will lead to another period of hot and dry conditions./26/ && .AVIATION...Afternoon activity is ongoing and evolving. Will continue to time in/out activity as it impacts sites. Look for VFR conditions to exist in the wake of storms and for much of the evening and night. However, there will be the opportunity for most sites to see MVFR conditions by 10z and will cover that accordingly. /CME/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 91 74 93 / 33 39 17 18 Meridian 72 89 73 93 / 39 48 22 31 Vicksburg 74 93 74 93 / 36 28 11 16 Hattiesburg 73 92 74 92 / 42 49 21 43 Natchez 74 92 74 92 / 39 34 8 25 Greenville 74 92 75 93 / 35 31 11 10 Greenwood 73 91 74 91 / 39 39 16 19 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jul 10, 2:54 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 254 PM CDT SUN JUL 10 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-060-112000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-ADAMS- 254 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ026>033-036>039-042>059-061>066-072>074-112000- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 254 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN MONDAY A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT. SIMILAR CONDITIONS WILL BE IN PLACE MONDAY AND ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE. THIS WILL PRIMARILY BE BETWEEN 1 AND 7 PM. DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND MONDAY. CME && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 10, 4:04 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT SUN JUL 10 2016 MSZ019-025-102145- LEFLORE MS-SUNFLOWER MS- 404 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUNFLOWER AND NORTHWESTERN LEFLORE COUNTIES UNTIL 445 PM CDT... AT 403 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BLAINE...OR 9 MILES SOUTHEAST OF RULEVILLE...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SUNFLOWER AND NORTHWESTERN LEFLORE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: SCHLATER AND DODDSVILLE. LAT...LON 3376 9032 3352 9026 3350 9054 3372 9063 TIME...MOT...LOC 2103Z 213DEG 10KT 3362 9044 10
Special weather statement, Jul 10, 4:29 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT SUN JUL 10 2016
MSZ073-074-102200-
LAMAR MS-FORREST MS-
429 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FORREST AND EAST
CENTRAL LAMAR COUNTIES UNTIL 500 PM CDT...
AT 429 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR WEST HATTIESBURG...MOVING NORTHEAST AT 5 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HATTIESBURG AND OAK GROVE AROUND 435 PM CDT.
WEST HATTIESBURG AROUND 440 PM CDT.
LAT...LON 3126 8945 3138 8935 3128 8921 3123 8932
3119 8940
TIME...MOT...LOC 2129Z 235DEG 6KT 3126 8936
10Special weather statement, Jul 10, 4:54 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN JUL 10 2016
LAZ009-MSZ040-102230-
EAST CARROLL LA-ISSAQUENA MS-
454 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST CARROLL PARISH IN
NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES UNTIL 530
PM CDT...
AT 454 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER TRANSYLVANIA...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL EAST
CARROLL PARISH IN NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3275 9134 3282 9134 3287 9133 3287 9132
3288 9131 3291 9131 3286 9103 3258 9109
3263 9136
TIME...MOT...LOC 2154Z 216DEG 9KT 3265 9115
10Special weather statement, Jul 10, 5:30 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 530 PM CDT SUN JUL 10 2016 LAZ008-009-015-016-102300- RICHLAND LA-EAST CARROLL LA-MADISON LA-WEST CARROLL LA- 530 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WEST CARROLL... EAST CENTRAL RICHLAND...NORTHWESTERN MADISON AND SOUTHWESTERN EAST CARROLL PARISHES UNTIL 600 PM CDT... AT 529 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER WARDEN...OR 16 MILES EAST OF RAYVILLE...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MONTICELLO AROUND 600 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS. LAT...LON 3244 9145 3254 9157 3269 9144 3258 9129 TIME...MOT...LOC 2229Z 216DEG 8KT 3253 9148 10
Special weather statement, Jul 10, 6:10 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT SUN JUL 10 2016
MSZ054-055-102345-
SIMPSON MS-COPIAH MS-
610 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN COPIAH AND SOUTHWESTERN
SIMPSON COUNTIES UNTIL 645 PM CDT...
AT 610 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GALLMAN...OR NEAR HAZLEHURST...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CRYSTAL SPRINGS AROUND 615 PM CDT.
HOPEWELL AROUND 635 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3197 9052 3205 9039 3205 9024 3189 9001
3174 9021
TIME...MOT...LOC 2310Z 221DEG 12KT 3190 9031
10Special weather statement, Jul 10, 6:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT SUN JUL 10 2016
MSZ063-064-110000-
LAWRENCE MS-JEFFERSON DAVIS MS-
623 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE AND
NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 700 PM CDT...
AT 622 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HEBRON...OR 16 MILES SOUTH OF PINOLA...MOVING NORTHEAST AT 15
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
LAWRENCE AND NORTHWESTERN JEFFERSON DAVIS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: NEW HEBRON AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3149 8989 3165 9005 3176 8997 3177 8986
3165 8976 3163 8976
TIME...MOT...LOC 2322Z 221DEG 11KT 3164 8995
10The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:20 PM CDT | Special Weather Statement | JAN | Sharkey | 40 min |
| Jul 9, 8:16 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| Jul 10, 11:38 AM CDT | Special Weather Statement | JAN | Madison | 37 min |
| Jul 10, 11:42 AM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jul 10, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 66 min |
| Jul 10, 12:39 PM CDT | Special Weather Statement | JAN | Leake | 36 min |
| Jul 10, 12:57 PM CDT | Special Weather Statement | JAN | Noxubee | 33 min |
| Jul 10, 1:05 PM CDT | Special Weather Statement | JAN | Madison | 25 min |
| Jul 10, 1:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jul 10, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 43 min |
| Jul 10, 1:21 PM CDT | Special Weather Statement | JAN | Neshoba | 24 min |
| Jul 10, 1:45 PM CDT | Special Weather Statement | JAN | Lowndes | 15 min |
| Jul 10, 2:09 PM CDT | Special Weather Statement | JAN | Yazoo | 21 min |
| Jul 10, 2:11 PM CDT | Special Weather Statement | JAN | Madison | 49 min |
| Jul 10, 2:19 PM CDT | Special Weather Statement | JAN | Noxubee | 41 min |
| Jul 10, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| Jul 10, 3:08 PM CDT | Special Weather Statement | JAN | Forrest | 52 min |
| Jul 10, 3:45 PM CDT | Special Weather Statement | JAN | Sharkey | 45 min |
| Jul 10, 3:48 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Jul 10, 3:59 PM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jul 10, 4:04 PM CDT | Special Weather Statement | JAN | Leflore | 41 min |
| Jul 10, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Jul 10, 4:29 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 10, 6:10 PM CDT | Special Weather Statement | JAN | Copiah | 35 min |
| Jul 10, 6:23 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.